* Author Topic: how do the meds affect you?  (Read 420 times)

0 Members

Offline KHappy

  • Un-Ranked
  • *
modify
how do the meds affect you?
« on: 31/03/19, 20:51 »
I am going to start meds on my next cycle, any advice about how the meds make you feel. \I will be doing double donation...bit scared they will make me feel unwell. Any advice ladies...Gosh I prey it works....

Thank you

FertilityFriends

  • Advertisement
  • ***

    Offline Mochashosh

    • Sr. Member
    • ****
    modify
    how do the meds affect you?
    « Reply #1 on: 1/04/19, 00:10 »
    Hello lovely

    I wouldn't even look at the idea of IVF for years because I was scared of what the medication might do, as there are so many horror stories out there.

    How stupid of me to have listened to gossip!  Some people can have side effects from the meds, but I had a pretty easy ride, and so do the majority of people.  On my second round the Synarel made me feel quite depressed, but nothing like as bad as I thought, and that was the only real issue in 4 rounds of high-dose drugs.

    You will feel quite swollen when you're ready for egg collection but it doesn't last.

    So, please don't be nervous about the meds.  The statistics, and many people's experience say that nasty effects are not the experience of the majority.  If you do experience problems, report them to your clinic, as it may be possible to change things up a bit.

    Take care, and keep asking.  There is so much help here at every stage, so do please reach out when you need to.

    xx

    Offline Clarabelle71

    • Gold Member
    • *****
    modify
    how do the meds affect you?
    « Reply #2 on: 1/04/19, 07:09 »
    KHappy Iíve done both an oe cycle and de and other than blotting with oe I would say I had some headaches each time. Other than that I felt ok. Good luck x